Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

On the Maximum of the Sum of Squared Distances Under a Diameter Constraint

H. S. Witsenhausen
The American Mathematical Monthly
Vol. 81, No. 10 (Dec., 1974), pp. 1100-1101
DOI: 10.2307/2319046
Stable URL: http://www.jstor.org/stable/2319046
Page Count: 2
  • Get Access
  • Read Online (Free)
  • Download ($19.00)
  • Cite this Item
Item Type
Article
Thumbnails
If you need an accessible version of this item please contact JSTOR User Support
Preview not available
Preview not available

Page Thumbnails

  • Thumbnail: Page 
1100
    1100
  • Thumbnail: Page 
1101
    1101